MathSciNet Relay Station
MathSciNet bibliographic data
MR1978100 (2004c:60099) 60F17 (60F25 60G50)
Szabados, Tamás; Székely, Balázs An exponential functional of random walks. J. Appl. Probab. 40 (2003), no. 2, 413–426.
Journal
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement